View Full Version : Hi new to forum and Hairloss... propecia?

10-14-2011, 03:23 PM
Hi Im 18 i noticed my hair staring coming easier a few months ago. I definitely have a receding hairline and possible frontal and vertex thinning. Ive been on rogaine for about 1.5 months no noticeable changes but im gonna wait see. Do you think I should start propecia and do you know if your age has any bearing on your likely hood of getting side effects. Also anyone know if there any possible and credible miracle cures on the horizon that are worth waiting for.
Any comments would be greatly appreciated,

10-14-2011, 03:52 PM
You could start propecia, i am sure it will do no harm to try. Although here are some things to think about.





Preventing erections and priapism


Causing cancer




Castrate effects on rats and humans


Causing erectile dysfunction




10-15-2011, 10:39 AM
Thanks but was your comment honest and those videos were presented as worst case scenarios or was it sarcastic.

Tracy C
10-15-2011, 10:48 AM
The best person to talk to about Propecia (or generic Finasteride) is your doctor.

You are really too young to be worried about this - but I understand how important it is to catch it early and start treating it as soon as possible. So talk to your doctor. In the mean time, get yourself some Nizoral A-D shampoo and use it as directed. Make sure you read, understand and follow the directions for Rogaine, Nizoral or any other treatment you chose to use.

10-15-2011, 01:44 PM
Indeed, they are pretty much worst case scenarios, but they are possible scenarios that you should be aware of nevertheless.

Good luck to you sire.

10-16-2011, 01:07 PM
Yes I have seen my doctor about my hairloss a litttle while ago and I am going to see a good dermatologist who specializes in hairloss soon to figure out what the best route of treatment would be for me. But in the meantime does anyone know if its true that if you use propecia at the early stages it could possibly freeze hairloss and if there is anyway to determine if you are more likely to get sides. If anyones willing to just share their experience with propecia that would be great too. Thanks for the comments though much appreciated.

10-16-2011, 03:48 PM
That's the whole point of propecia - to catch your hair loss early and prevent further hair loss.

My experience with finasteride was a few months using it a very low dosages between 0.25 mg - 1 mg. I came off the drug due to watery semen and loss of morning erections. 4 weeks after i quit my hormonal system crashed and i have been left impotent. I also suffer from cognitive impairment and severe anxiety.

10-17-2011, 10:39 AM
Damn Im sorry to hear that. Is your condition improving? what age were when you took the medicine? Thanks for the info though

10-18-2011, 12:33 AM
I took the medicine at 18 and now i am 20. My life has been destroyed before it ever began.

I am the idiot for buying generic finasteride online and now i am paying the price.

10-18-2011, 08:20 AM
Is generic more dangerous or is online ordering unreliable? I'm sorry I really hope things get better for you, don't lose hope.

10-19-2011, 10:15 AM
It's the same active ingredient - finasteride, no matter where you get it from.